# SDR UIEA2011070800360

- Difficulty date: July 8, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,357 hours, 8,023 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B109949
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION ON KEELBEAM NEAR BS 1307,WL 116, LBL 9.   CORROSION WAS BLENDED.  BLENDED AREA WAS SHOT PEENED, ALODINED, PRIMED AND TOP COATED USING WHITE ENAMEL.  A LAYER OF CORROSION COMPOND WAS APPLIED TO THE REWORKED AREA.  AFTER REWORK THE DAMAGE IS CONSIDERED ACCEPTABLE.
